# SDR 96ZZZX2848

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Hyd Filter
- Part number: AC7031H8K1
- Condition: Cut Packing
- Location: Right
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCO/IAD - FLT 470 - ON LANDING, RIGHT HYDRAULIC FLUID WAS LOST.  AIRCRAFT TURNED OFF RUNWAY ONTO TAXIWAY, GEAR PINS INSTALLED.  REPLACED HYDRAULIC FILTER ASSEMBLY AND CUT PACKING.  LEAK CHECKS OK.
